Very weepy and sad

My mood has changed considerably.  Over the past two years I have always been confident of recovering from this.  I felt positive most of the time despite all the pain I had to endure.        My brain was always fuzzy, and that seemed to make everything seem not so bad.  Now my  cognition is pretty good again and I have my emotions back. Both great signs of progress. However, I am now so bereft about everything and so upset at how physically ill I still feel. There is no fuzziness to protect me.  It wouldn’t be so bad if I could function a little better and occupy myself by watching TV, reading books etc but I still can’t do those things.

I hope this is just another phase I will go through – the feelings of grief.  I hope they will pass and I hope my physical functioning will be restored just as my cognitive and emotional functioning has returned.  The emotional pain is now intense.  Hopefully this is just another part of the healing process.

Advertisements
This entry was posted in Benzodiazepine withdrawal syndrome. Bookmark the permalink.

One Response to Very weepy and sad

  1. Rae Paterson says:

    I’m not at all surprised that you are grieving. You have been angry and sad recently. Both are totally normal. Not much fun though !

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s